# SDR DL757090720

- Difficulty date: April 19, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 76,343 hours, 36,662 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING MARK (WORN) ON RIGHT WING LOWER SKIN SURFACE AT WS 321.5 DUE TO CONTACT WITH NR 2 PYLON ACCESS PANEL 445BR.  C/W AT SAA, SAT ON N/R 127291 JBO 82638930001.
